Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The rank filtration via a filtered bar construction

Gregory Arone and Kathryn Lesh

Algebraic & Geometric Topology 22 (2022) 251–306
Abstract

Suppose is a special Γ–space equipped with a natural transformation Sp . Segal’s infinite loop space machine (Topology 13 (1974) 293–312) associates with a spectrum, denoted by k, equipped with a map k H. In our previous work (Fund. Math. 207 (2010) 29–70), we constructed a filtration of k by a sequence of spectra, which we called the stable rank filtration of . Here we give a new construction of the stable rank filtration. The new construction is combinatorial in nature and avoids the process of stabilization. In particular, we construct a sequence of special Γ–spaces whose group completion yields the stable rank filtration.

Keywords
$\Gamma$–space, rank filtration, bar construction
Mathematical Subject Classification 2010
Primary: 55P47
Secondary: 55N15, 55P42
References
Publication
Received: 22 March 2020
Revised: 6 January 2021
Accepted: 12 February 2021
Published: 26 April 2022
Authors
Gregory Arone
Department of Mathematics
Stockholm University
Stockholm
Sweden
Kathryn Lesh
Department of Mathematics
Union College
Schenectady, NY
United States
http://www.math.union.edu/~leshk